Advertisement

Correction to: Nodal set of strongly competition systems with fractional Laplacian

  • Shan Zhang
  • Zuhan Liu
Correction
  • 62 Downloads

References

  1. 1.
    Han, Q., Lin, F.H.: Nodal Sets of Solutions of Elliptic Differential Equations, books available on Hans homepageGoogle Scholar
  2. 2.
    Simon, L.: Theorems on Regularity and Singularity of Energy Minimizing Maps. Based on Lecture Notes by Norbert Hungerbühler. Lectures in Mathematics ETH Zürich. Birkhäuser, Basel (1996)CrossRefzbMATHGoogle Scholar
  3. 3.
    Zhang, S., Liu, Z.: Nodal set of strongly competition systems with fractional Laplacian. Nonlinear Differ. Equ. Appl. 22, 1483–1513 (2015)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  1. 1.School of Mathematical ScienceNanjing Normal UniversityNanjingChina
  2. 2.School of Mathematical ScienceYangzhou UniversityYangzhouChina

Personalised recommendations